Linearized perturbation technique and its applications to strongly nonlinear oscillators. (English) Zbl 1035.65070

Summary: A new perturbation technique called linearized perturbation method is proposed. Contrary to the traditional perturbation techniques, the unperturbed equations is obtained by linearizing the original nonlinear equation, not by setting \(\varepsilon = 0\). Therefore, the obtained results are valid not only for small parameter, but also for very large values of \(\varepsilon\). The present theory is processed as simple as the straightforward expansion, while omits the secular terms completely.


65L05 Numerical methods for initial value problems involving ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI


[1] Cheung, Y.K.; Chen, S.H.; Lau, S.L., A modified Lindstedt-poincare method for certain strongly nonlinear oscillators, Int. J. nonlinear mech., 26, 3/4, 367-378, (1991) · Zbl 0755.70021
[2] Dai, S.Q.; Sigalov, G.F.; Diogenov, A.V., Approximate analytical solutions for some strongly nonlinear problems, Science in China, 33, 7, 303-313, (1990) · Zbl 0717.65043
[3] He, J.H., An approximate solution technique depending upon an artificial parameter, Communications in nonlinear science and numerical simulation, 3, 2, 92-97, (1998) · Zbl 0921.35009
[4] He, J.H., Homotopy perturbation technique, Computer methods in applied mechanics and engineering, 178, 257-262, (1999) · Zbl 0956.70017
[5] He, J.H., Some new approach to Duffing equation with strongly and high order nonlinearity (II) parameterized perturbation technique, Communications in nonlinear sci. and numerical simulation, 4, 1, 81-82, (1999)
[6] He, J.H., A review on some new recently developed nonlinear analytical techniques, International journal of nonlinear sciences and numerical simulation, 1, 1, 51-70, (2000) · Zbl 0966.65056
[7] He, J.H., A new perturbation technique which is also valid for large parameters, Journal of sound and vibration, 229, 5, 1257-1263, (1999) · Zbl 1235.70139
[8] Bellman, R., Perturbation techniques in mathematics, physics and engineering, (1964), Holt, Rinehart and Winston New York
[9] Nayfeh, A.H., Introduction to perturbation techniques, (1981), John Wiley and Sons New York · Zbl 0449.34001
[10] Nayfeh, A.H., Problems in perturbation, (1985), John Wiley and Sons New York · Zbl 0139.31904
[11] He, J.H., Modified straightforward expansion, Meccanica, 34, 4, 287-289, (1999) · Zbl 1002.70019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.